advertisement
Question
Posted by: tracy | 2007/12/19

Re: Anti depressants

I first took nuzak stopped it and then went on cilift but after two to three tablet get severe heartburn, taking anything at all does not relieve the heartburn. I then have to stop the treatment. I need the anti depressants as my brain does not switch off and I am severely depressed and cannot help it. So nuzak works but the heartburn is too bad. Even my doctor did not know that nuzak caused the heartburn. It first feels like a pip in my throat then the heartburn. I also tried 5-htp but that does not help. I am desperate to find a solution as my emotions are destroying me. I do not have a medical aid or a lot of money so going for all therapy and all that stuff is too expensive.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Not all prescription medication available for your condition will have this effect - ask your doctor to try a medication from a different group of drugs

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement